# SDR DALA2024072907593

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 72,966 hours, 23,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Unknown
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: LOC 601 SLIDE INDICATOR LIGHT OPS NORMAL. (0464211)
